# SDR DL72S020344

- Difficulty date: March 20, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N543DA
- Make and model: Boeing 727232
- Aircraft serial: 22392
- Aircraft time: 61,224 hours, 45,192 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Rt Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FROM ATL, CABIN ALT CONT TO CLIMB AT 400 FT / MIN TO APPROX 9800 FT.  A DESCENT WAS INITIATED AT 27000 FT TO AN ALTITUDE OF 16000 FT WHERE PRESSURIZATION COULD BE MAINTAINED.  CARGO VALVE INDICATOR CLOSED THE ENTIRE FLIGHT.  CHANGES TO BLEED SOURCES HAD NO EFFECT.  PRIMARY OUTFLOW VALVE INDICATOR CLOSED ENTIRE FLIGHT ALSO.  REPLACED VALVE, CHECKS GOOD.
